RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 4(100), Pages 155–159 (Mi umn6650)  

Scientific notes and problems

Factorization of a linear differential operator

V. F. Zhdanovich


Full text: PDF file (545 kB)

Bibliographic databases:
Received: 18.11.1959

Citation: V. F. Zhdanovich, “Factorization of a linear differential operator”, Uspekhi Mat. Nauk, 16:4(100) (1961), 155–159

Citation in format AMSBIB
\Bibitem{Zhd61}
\by V.~F.~Zhdanovich
\paper Factorization of a~linear differential operator
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 4(100)
\pages 155--159
\mathnet{http://mi.mathnet.ru/umn6650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=177157}
\zmath{https://zbmath.org/?q=an:0113.29501}


Linking options:
  • http://mi.mathnet.ru/eng/umn6650
  • http://mi.mathnet.ru/eng/umn/v16/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:179
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020